Etracker Debug:
	et_pagename = "The B.E. Journal of Theoretical Economics|bejte|C|[EN]"
Jump to ContentJump to Main Navigation

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Cervellati, Matteo / Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier

1 Issue per year

IMPACT FACTOR 2013: 0.259
5-year IMPACT FACTOR: 0.462
Mathematical Citation Quotient 2013: 0.12

Learning in Bayesian Games with Binary Actions

Alan Beggs1

1University of Oxford,

Citation Information: The B.E. Journal of Theoretical Economics. Volume 9, Issue 1, ISSN (Online) 1935-1704, DOI: 10.2202/1935-1704.1452, September 2009

Publication History

Published Online:

This paper considers a simple adaptive learning rule in Bayesian games with binary actions where players employ threshold strategies. Global convergence results are given for supermodular games and potential games. If there is a unique equilibrium, players' strategies converge almost surely to it. Even if there is not, in potential games and in the two-player case in supermodular games, any limit point of the learning process must be an equilibrium. In particular, if equilibria are isolated, the learning process converges to one of them almost surely.

Keywords: Bayesian games; learning; binary actions; passive stochastic approximation

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.